# SDR 07FDEA01958

- Difficulty date: May 24, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug DC-10-10F
- Aircraft serial: 47805
- Aircraft time: 68,734 hours, 30,687 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LWR SURFACE FOUND DEEP NICKS ON INT SKIN OF SLAT NR 2.  TRIMMED OUT DAMAGED PORTION INT SKIN.  INSTALLED FILLER AND REPAIRED DOUBLER IAW SRM 57-00-01 FIG 4 SHT 2 VOL 1.
